# SDR AALA201712149026

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 29,448 hours, 10,640 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. CREW REPORTED 4R DOOR ASSIST BOTTLE PRESSURE LOW. MAINTENANCE SERVICED DOOR 4R ASSIST BOTTLE PER TASK 52-13-14-200-001-A AND SUB TASK 52-10-00-614-001-A. OPERATIONS CHECK NORMAL AND INDICATION NORMAL.OKAY FOR SERVICE.
